Cult members give up children to embark on endless benzo tapers

How do you parent in withdrawal?
« on: May 21, 2017, 12:02:25 am »

[Buddie]

I have not been able to do anything for my son since this happened to me. I worry that if I don’t get better, he will be taken from me. How do people even parent in this kind of mental decline?

Re: How do you parent in withdrawal?
« Reply #1 on: May 21, 2017, 05:28:56 am »

[Buddie]

You don’t know how long this will go on.
It might be best to make an agreement with someone you trust
who can be ready in case things at home become unsustainable
and too difficult for your son.

I assume you are doing all the right things, but things might not work out in time.

Once you join Benzo Buddies you never can leave, member on THIRD taper attempt

Third time trying this :(
« on: April 14, 2017, 06:14:52 pm »

[Buddie]

First time, failed cold turkey in September 2016

Did 4 month liquid taper that ended Feb 28th ,2017. Failed after 6 week jump. Big mistake using gabapentin. Made me lost take my own life.

Last and final attempt. Going to get of of this rat poison gabapentin which made benzo withdrawl seem like a joke. Then do the klonopin taper.

Once I am stabaloze, how long so you think it will take to taper off 1.5mg k. I do not want to rush it, nor prolong it. Please someone offer some advice. Would 9 months seem excessive?

Cult tells addict she has brain damaged, keep tapering

Dangerous symptoms after fast valium taper? Can I die?
« on: April 09, 2017, 03:19:53 am »

[Buddie]

I take Klonopin and Valium. I went off 5mg of Valium in 16 days after being on it for one year.
The first week, I felt fine and I was happy to be down one benzo. I was sure I could stay off it and would never need it again.
After about a week and a half, I began to feel very weak arms and nervous system problems. My arms were getting weaker and developing more pain by the day. Then I felt my body go into a spasmodic state, throughout one day, and it was breaking down (legs shaking, trouble breathing/swallowing) so I drove home from work like a mad woman to run and get some valium. I took 5mg and all of the nervous system issues ceased….

I have now reinstated on valium for the past three days and am getting more severe symptoms from going back on it — weak legs, arms, the feeling of about to pass out, numbness, tingling, electrocution feelings, thinking I need to call 911. It’s as if my body is telling me it doesn’t want it. I am so confused.

I am trying to drop off the valium again tonight because I think I shocked my body by both going off it and going back on it. I am not quite sure what to do, if these withdrawal symptoms and reinstatement symptoms are serious….After having messed with my valium, I have felt on the border of going into seizures, convulsions, or whatever one might call a central nervous system breakdown.

Big question: SHOULD I JUST STAY OFF THE VALIUM AT THIS POINT? What would happen if I just let my nervous system continue to breakdown and took no rescue dose?
« Last Edit: April 09, 2017, 04:23:26 am by [Buddie] »

Re: Dangerous symptoms after fast valium taper?
« Reply #1 on: April 09, 2017, 03:31:46 am »

[Buddie]

You have damaged your brain with the valium and your CNS is in revolt and breakdown all at the same time. Tapper again slowly it may take 6 months to a year. So that you can heal. All of those symptoms are classic w/d. Do not freak out it may take a year for you to heal.

Benzo Buddies members tired of horseshit about healing

Facing the unfortunate fact: for some of us, it's permanent
« on: January 28, 2017, 06:30:13 am »

[Buddie]

Title says it all.

I’ve seen enough two, three, five year even 10 year off posts to know that there seems to be a set of preconditions which disposes some of us to permanent brain damage. Not sure what those are and of course the science isn’t there yet to tease this all apart. It’s an unfortunate truth.

11 months off, complete brain damage feeling in my head. Can’t think complex things anymore.

I’m puzzled just looking at this now?

Re: Facing the unfortunate fact: for some of us, it's permanent
« Reply #1 on: January 28, 2017, 06:35:18 am »

[Buddie]

And please…

No “we all heal in time” here… I can’t take this horseshit line of patter any longer.

This is for people trying to cope with the reality of our situation and where we go and what on Earth we do from here

“Help! Should I take a rescue dose?”

Use of Benzo while withradwing
« on: January 24, 2017, 10:16:50 am »

[Buddie]

Tomorrow I have a meeting with a customer of my company and am of course scared to death.

I know it’s not good, but after dumping all my Valium, I bought a couple of xanax tablets for just in case.

I am really thinking of taking one pill of 0,5 mg only for tomorrow.

Anyone been in the situation in which you have the urge to take a benzo for just the most difficult situation?

Ashton tapers cause female baldness

Hair Loss due to Long-Term Benzodiazepine Use
« on: December 21, 2016, 05:55:52 am »

[Buddie]

Is there any proof or has anyone had significant hair loss from benzo use? I am 33, a woman and I am way too young to be thinning out. It has become quite embarrassing. I loose globs of hair a day, especially after I shower. This is terrible.

Long benzo tapers cause cancer?

Long Benzo Tapers cause cancer!
« on: October 20, 2016, 04:54:50 pm »

[Buddie]

I just finished reading an article that was withhold from the public from the FDA that shows long term benzo usage including taper time can cause throat cancer, bladder cancer, and testicular cancer in men as well as numerous cancers in women. This is very concerning as I thought benzos were safe.